# SDR SWIA201230242

- Difficulty date: March 28, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 21,329 hours, 18,004 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW EMERGENCY LIGHTS AT SERVICE DOOR AND RIGHT OVERWING HAVE BULBS INOPERATIVE.  (FLT 5655)  RE-SECURED BULBS.
